zbMATH — the first resource for mathematics

Found 5 Documents (Results 1–3)

Sengupta, Ambar N. (ed.) et al., Infinite dimensional stochastic analysis. In honor of Hui-Hsiung Kuo. Several papers based on the presentation at a special session of the American Mathematical Society annual meeting, New Orleans, LA, USA, January 2007. Hackensack, NJ: World Scientific (ISBN 978-981-277-954-0/hbk). QP-PQ: Quantum Probability and White Noise Analysis 22, 226-235 (2008).
MSC:  91B28
BibTeX Cite

Filter Results by …

Document Type
Year of Publication